# SDR CALA2013092391330

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,932 hours, 23,465 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INNER SURFACE LOWER HAS FOUR EACH INTERCOSTALS AT FWD END THAT HAVE CORROSION.  R & R FOUR EACH INTERCOSTALS ON THE FWD END OF THE LOWER INNER SURFACE OF THE FWD CARGO DOOR IAW 757-200 SRM 52-30-02 FIG 101 DETAIL III & SRM 51-02 PAR 7 FIG 12.  APPLIED CIC IAW BOEING SOPM 20-41-05. OPERATIONS CHECKED GOOD.
